# SDR DL72S980829

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cabin  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.75 INCH CRACK BEYOND STOP DRILL AT MAIN ENTRY DOOR UPPER DOOR UPPER FRAME, AFT END PREVIOUS REPAIR.  REMOVED UPPER LINER AND GATE.  REMOVED UPPER FRAME.  DRILLED REPLACEMENT FRAME.  BEGAN INSTALLING FRAME.  INST FRAME CLOSED UPPER LINER. PER M/M 52-11-01.
